# SDR TSAA0253201

- Difficulty date: October 2, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D15
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 6545769
- Condition: Gouged
- Location: Cargo Door
- Part time: 40,176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT DAMAGE, PERFORMED A DETAILED VISUAL AND HFEC INSPECTION OF THE CUTOUT AND ALL LAP SPLICE FASTENERS HOLES IN THE REPAIR AREA, NO DEFECTS NOTED.  FABRICATED A  DOUBLER, TRIPLER STRUCTURAL FILLER.   AIRCRAFT RETURNED TO SERVICE.
